On vibrational stabilizability of nonlinear systems

R. Bellman, J. Bentsman, S. M. Meerkov

Research output: Contribution to journalArticlepeer-review

Abstract

Conditions of vibrational stabilizability for trivial solutions of nonlinear systems are derived. Several examples based on the classical equations of the theory of oscillations are given.

Original languageEnglish (US)
Pages (from-to)421-430
Number of pages10
JournalJournal of Optimization Theory and Applications
Volume46
Issue number4
DOIs
StatePublished - Aug 1985
Externally publishedYes

Keywords

  • Duffing equation
  • Rayleigh equation
  • Van der Pol equation
  • Vibrational stabilizability
  • linear multiplicative vibrations
  • optimal shape of vibrations
  • periodic forcing

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On vibrational stabilizability of nonlinear systems'. Together they form a unique fingerprint.

Cite this